Submetrizable spaces and open mappings
pdf (Русский)


submetrizable space, open mapping, set-valued mapping.

How to Cite

Choban, M., & Mihaylova, E. (2021). Submetrizable spaces and open mappings. Acta Et Commentationes Exact and Natural Sciences, 10(2), 32-46.


The present article characterizes the continuous open complete images of submetrizable spaces as the spaces with pseudo-base of countable order.
Some theorems about selections of set-valued mappings into submetrizable spaces are obtained.
pdf (Русский)
Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.